Makale
Tam Makale
Uluslararası
2014
Açık erişimli
PARTIAL SUMS OF GENERALIZED BESSEL FUNCTIONS
JOURNAL OF MATHEMATICAL INEQUALITIES
Cilt 8 · Sayı 4 · ss. 863–877 · 01.12.2014
Özet
Let (gp,b,c)(n) (Z) = z+
Anahtar kelimeler
Analytic functions
FAMILIES
Generalized Bessel functions
Bessel
Modified Bessel and spherical Bessel functions
Partial sums
CONVEX-FUNCTIONS
STARLIKE
Atıf için künye
Orhan, H., & Yagmur, N. (2014). PARTIAL SUMS OF GENERALIZED BESSEL FUNCTIONS. JOURNAL OF MATHEMATICAL INEQUALITIES, 8(4), 863–877. https://doi.org/10.7153/jmi-08-65
BibTeX
@article{orhan2014-73051,
author = {Orhan, Halit and Yagmur, Nihat},
title = {PARTIAL SUMS OF GENERALIZED BESSEL FUNCTIONS},
journal = {JOURNAL OF MATHEMATICAL INEQUALITIES},
year = {2014},
volume = {8},
number = {4},
pages = {863--877},
issn = {1846-579X},
doi = {10.7153/jmi-08-65},
url = {https://akademik.atauni.edu.tr/yayinlar/73051-partial-sums-of-generalized-bessel-functions}
}